# SDR UALA2011072903918

- Difficulty date: July 28, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 33,706 hours, 13,771 cycles
- Engine: Iae V2522A5
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 746A000006
- Part serial: 175
- Condition: Malfunctioned
- Location: Cockpit Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

COCKPIT TEMP 84 AT FL370 TRIM VALVE FULL COLD INPUT AIR 92.  TRIM VALVE AT 1 TICK INPUT AIR 88.   PERFORM TEMP CONTROL TEST ON MCDU REF MM. REPLACED HOT AIR VALVE, OPS CHECK NORMAL.  PERFORMED BITE TEST OF TEMP CTL SYS PER MM. NO BYPASS VALVE FAULTS NOTED.
